| Catalog Number |
010000661 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00883.G2: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a procedure, the cup could not be removed from the implant tool.There was no harm or health consequences to the patient.It was reported that no further information in available.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the etching on the shell to match the complaint.Dark debris is present around the inserter thread hole.Debris was observed inside the threads of the inserter hole.Dark debris was also observed inside the locking groove of the shell.The inserter threads exhibit no signs of cross threading or damage.The shell's inner radius is free of scuffs and scratches.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.